# SDR SWAA000159

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 1074846
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNABLE TO CONTROL CABIN PRESSURE DURING CLIMB.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE BLEED AIR REGULATOR PER MM.
